Well first off I'm a 25y/o Female. I am currently 23 weeks pregnant with my 3rd child. I currently have a stent placed in my right ureter because my urologist believes I have a UPJ. Well I have had multiple infections including multi drug resistant echoli which was found in March but was not treated properly for. I also have Porphyria so I'm limited on meds which the doctor was aware of when they failed to treat me with IV meds. Now since the stent placement and 2 change outs I have had VRE, klebsellia, and VRE again. I also have so much blood in my urine they can no longer culture it. I have a PICC line and do IV meds everyday since August. What could be causing the infections??? Why so much pain and blood?? And what other options do I have???? I also was a medic and nurse so may have exposed myself to these in the field on time or another.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.